Advanced search

Reproducing kernels and conformal mappings in R-n.

Jan Cnops (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Cnops, Jan. 1998. “Reproducing Kernels and Conformal Mappings in R-n.” Journal of Mathematical Analysis and Applications 220 (2): 571–584.
APA
Cnops, Jan. (1998). Reproducing kernels and conformal mappings in R-n. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 220(2), 571–584.
Vancouver
1.
Cnops J. Reproducing kernels and conformal mappings in R-n. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 1998;220(2):571–84.
MLA
Cnops, Jan. “Reproducing Kernels and Conformal Mappings in R-n.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 220.2 (1998): 571–584. Print.
@article{177544,
  author       = {Cnops, Jan},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  language     = {eng},
  number       = {2},
  pages        = {571--584},
  title        = {Reproducing kernels and conformal mappings in R-n.},
  volume       = {220},
  year         = {1998},
}

Web of Science
Times cited: